# SDR CALA2013090600636

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 32,375 hours, 11,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD2009-01-02, EA5310-04716 REV E. FRAME AT STATION 440L, BETWEEN STRINGER 8 & AMP; 9 INBD RIVET HOLE HAS A CRACK INDICATION.  REPAIRED FRAME AT STATION 440L BETWEEN STRINGER 8 & AMP; 9 IAW EA5310-04716 R EV E. SEE WIPS & TASKS FOR ALL WORK PERFORMED.
